Gavin‘s heart rate and bp are out of whack. Basically, his BP is crashing and causing him to nearly pass out.
Another doctor came in and explained that the combination of Dysautonomia, frequent urination and vomiting is very dangerous.
What they think is happening is that his dehydrating rapidly and causing his blood volume to drop. This causes his pressure to crash. The chest pain may actually be related to low blood volume and reflux. That would explain why he has chest pain even though he’s on reflux meds.
Gavin‘s heart is directly behind his sternum instead of off to the side. So when he has actual cardiac pain it could appear like reflux.
Right now he’s one his first 500cc bolus of fluids right now.
**Thanks for reading**
-Lost and Tired
Please join our Autism Help Forum
Look for “Autism Help” app at the Google Play Store
Posted from WordPress for Android so please forgive any typos as auto-correct and I don’t see eye to eye. 🙂